Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Upper back pain, radiating pain in neck and arm, fatigue, joint pain, flu like symptoms, History of CAD

I am having stabbing, upper back pain mid back to left shoulder with radiating pain up in my neck and down left arm. It is not relieved with positioning, rest, or nitro tabs x2. No shortness of breath, no nausea, vomiting, or heartburn. Having fatigue, joint pain, and flu like symptoms since Friday. History of CAD with stent placements x3 to LAD, most recently in June of 2013. Don't really want to go to ER to be told nothing is wrong and be sent home.
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
HI
Thank for asking to HCM
You already have history of CAD, done angioplasty, so the resent history of back pain can not be taken lightly or underestimated, for that the possibility of posterior wall of heart should be look for ischemia, I think the best way is angiography and Transesophageal echocardiography (TEE) to rule out this,, the possibility of this is just likely, have nice day.
Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor